I am 26 Years old Male. Last Year (JUNE-2008), I was diagnosed with Left Sided Liquid Pleural Effusion, I was on medicine of R-Cinext for 8 Months. After 8 Months I have done CT-Scan of Chest and X-Ray Chest, But still it showing Pleural Effusion but this time with thickening the liwuid. My Doctor tried to aspirate through needle but he couldn't. And also my doctor advised me that I dont need to take any medicine further. The effusion will dry up within 2 to 3 months. He is asking me to wait for 2 to 3 months. For further treatment.
I have a simple question Should I wait for another 2 -3 Months?Or Should I continue R-Cinex.?
Please advise me. I am still not able to understand the cause of the disease.
I am Non-Smoker, Non-Alcholic, Non Vegetarian.
Please Advise me.
If you are located in India we advice you to go to the nearest DOTS centre for assessing your case of Tuberculosis.
Under Revised National Tuberculosis Control Programme the drugs are given free and there are combinations available which would avoid the bacteria to get resistant and you cured completely.
If your body is free of Tuberculosis bacteria and you have taken the full course you can stay rest assured.
Compare the latest X-ray and CT scan with the other scans and X-rays you have. Any Chest specialist can come to conclusion on your healing and future course of action.
Take care and keep us posted on the results of your latest reports.
Thanks for your promp reply.
I am in India (Delhi) only. I have taken the ATT(Dots) for 8 MONTHS .
Despite of taking the Medicine for 8 months,the Only improvement is I dont have any symptoms like cough, fever, loss of weight, loss of appettie but still the X-Ray and CT-Scan report shows that ther is still effusion but this time it is thickening and it is around 3 cm from the skin, earlier (before the treatment at ATT) IT was just liquid and aspirated for pathology tests, but this time they couldn't. And the chest specialist from LRS(Mehrauli) advised me to wait for 2-3 months so that it will dry up automatically.Also said that I dont need to take anymore DOTS medicine. If it will remain even after further 3 months he opted for surgery. I am taking R-Cinex 600 on my own interest to avoid the surgery. I am scared of surgery. Please advise me.Should I countinue to take the medicine?
When I was taking treatment from DOTS center they have given me medine 3 times in a week.
I think this dosage was not sufficent to kill the bacteria / infections.
What's your opinion on this.
Please guide me.
That is the reason we asked you to share with us the detailed information.
Stop taking all medications immediately.
You might be tuberculosis free when you were taking 4 drugs during 1st or 2nd month.
The DOTS is such a nice programme and if you took all the drugs as advised properly you have little chance of relapse or resistance for tuberculosis. You continued till 8 months even after killing the Tuberculosis bacteria during 1st 2 months for complete cure of Tuberculosis.
If you have resistant tuberculosis you would surely be detected in sputum, X-ray, ESR and Mantoux. You can repeat them now and also send some sample of the pleural effusion fluid for testing.
Rest assured and follow the instructions of your doctor. R-Cinex can do nothing now and it will cause more harm when consumed without any reason. (It has side effects, builds resistance etc)
Take care and keep us posted for any further symptoms .
Recently I got my Chest-X-Ray done to check on my self intrest.
I have received the following report from X-ray
Left sided pleural effusion is present with loculation
Inhomogeneous opacity is seen in the underlying lung in left loer zone.
Please advise me what does it mean...?
Is there anything serious... is happening inside my lungs...? Is this cancer or something...? I am really worried....
I dont have any Cough, lack of appettie .. i am doing good... except that when I inhale deep breath I feel little pain in my left side near by lungs.
Although I will be going to consult a near by doctor..... I would be grateful... if you could help me to understand the exact condition....of my body....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.